Abstract and Applied Analysis
Volume 2003 (2003), Issue 1, Pages 49-54
On the modulus of -convexity of Ji Gao
Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Valencia, Doctor Moliner 50, Valencia 46100 Burjassot, Spain
Received 19 November 2001
Copyright © 2003 Eva María Mazcuñán-Navarro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the modulus of -convexity of a Banach space introduced by Ji Gao (1996) and we improve a sufficient condition for the fixed-point property (FPP) given by this author. We also
give a sufficient condition for normal structure in terms of the modulus of -convexity.